MathSciNet Relay Station
MathSciNet bibliographic data
MR1744636 76S05 (35K55 76M20)
Betelú, S. I.; Aronson, D. G.; Angenent, S. B. Renormalization study of two-dimensional convergent solutions of the porous medium equation. Phys. D 138 (2000), no. 3-4, 344–359.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement